KOPS - Das Institutionelle Repositorium der Universität Konstanz

Addendum to "Connes' embedding conjecture and sums of Hermitian squares" [Adv. Math. 217 (4) (2008) 1816-1837]

Addendum to "Connes' embedding conjecture and sums of Hermitian squares" [Adv. Math. 217 (4) (2008) 1816-1837]

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BURGDORF, Sabine, Ken DYKEMA, Igor KLEP, Markus SCHWEIGHOFER, 2014. Addendum to "Connes' embedding conjecture and sums of Hermitian squares" [Adv. Math. 217 (4) (2008) 1816-1837]. In: Advances in Mathematics. 252, pp. 805-811. ISSN 0001-8708. eISSN 1090-2082

@article{Burgdorf2014Adden-25764, title={Addendum to "Connes' embedding conjecture and sums of Hermitian squares" [Adv. Math. 217 (4) (2008) 1816-1837]}, year={2014}, doi={10.1016/j.aim.2013.10.020}, volume={252}, issn={0001-8708}, journal={Advances in Mathematics}, pages={805--811}, author={Burgdorf, Sabine and Dykema, Ken and Klep, Igor and Schweighofer, Markus} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25764"> <dcterms:title>Addendum to "Connes' embedding conjecture and sums of Hermitian squares" [Adv. Math. 217 (4) (2008) 1816-1837]</dcterms:title> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-01-13T10:40:51Z</dc:date> <dc:creator>Schweighofer, Markus</dc:creator> <dc:contributor>Schweighofer, Markus</dc:contributor> <dcterms:abstract xml:lang="eng">We show that Connesʼ embedding conjecture (CEC) is equivalent to a real version of the same (RCEC). Moreover, we show that RCEC is equivalent to a real, purely algebraic statement concerning trace positive polynomials. This purely algebraic reformulation of CEC had previously been given in both a real and a complex version in a paper of the last two authors. The second author discovered a gap in this earlier proof of the equivalence of CEC to the real algebraic reformulation (the proof of the complex algebraic reformulation being correct). In this note, we show that this gap can be filled with help of the theory of real von Neumann algebras.</dcterms:abstract> <dc:contributor>Burgdorf, Sabine</dc:contributor> <dcterms:issued>2014</dcterms:issued> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dc:creator>Dykema, Ken</dc:creator> <dc:contributor>Dykema, Ken</dc:contributor> <dc:creator>Burgdorf, Sabine</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-01-13T10:40:51Z</dcterms:available> <dc:contributor>Klep, Igor</dc:contributor> <dc:rights>deposit-license</dc:rights> <dc:creator>Klep, Igor</dc:creator> <dcterms:bibliographicCitation>Advances in Mathematics ; 252 (2014). - S. 805-811</dcterms:bibliographicCitation> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25764"/> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto